# SDR YENA201904117187

- Difficulty date: April 7, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 35,665 hours, 22,814 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 66536101
- Part serial: 0006
- Condition: Damaged
- Location: Fwd
- Part time: 32,579 hours, 20,883 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1615,  LIFE RAFT IN FWD OF AIRPLANE NEEDS RE-LACING; R & R LIFE RAFT IN FWD GALLEY IAW AMM 25-66-01-400-801-A.
